Alert archive / Ohio / Flash Flood Watches in 2015

Flash Flood Watch 3, NWS Cleveland, OH

June 15, 201528 counties in Ohio; Crawford County, Erie County, Pennsylvania

NWS Cleveland, OH issued this flash flood watch at Jun 15, 2015, 11:59 AM EDT for 28 counties in Ohio; Crawford County, Erie County, Pennsylvania. It took effect at Jun 15, 2015, 2:00 PM EDT. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Jun 15, 2015, 11:59 AM EDT (15:59 UTC)
In effect from
Jun 15, 2015, 2:00 PM EDT
Expired
Jun 16, 2015, 10:22 AM EDT
In force
20 hr
Issued by
NWS Cleveland, OH
Flood severity
None
All 30 counties

Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH, Crawford County, PA, Erie County, PA

The radar

The Cleveland radar (KCLE), 34 km from the middle of the area, began a volume at 16:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 4.0 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2015-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 95 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2015-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 134 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
95 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
638 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
134 m²/s²
0-3 km storm-relative helicity
156 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

417 
WGUS61 KCLE 151559
FFACLE

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
1159 AM EDT MON JUN 15 2015

...FLASH FLOODING POSSIBLE THIS AFTERNOON AND TONIGHT...

.SCATTERED SHOWERS AND THUNDERSTORMS WILL BECOME MORE WIDESPREAD
THIS EVENING AHEAD OF A FRONTAL BOUNDARY APPROACHING FROM THE
NORTHWEST. VERY MOIST ATMOSPHERIC CONDITIONS WILL RESULT IN
TORRENTIAL RAINFALL AND RAINFALL RATES NEAR OR EXCEEDING 2 INCHES
PER HOUR. THE SOIL IS ALREADY SATURATED FROM RECENT RAINS IN SOME
AREAS AND FLOODING COULD DEVELOP QUICKLY.

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-160000-
/O.NEW.KCLE.FF.A.0003.150615T1800Z-150616T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO...
MEADVILLE
1159 AM EDT MON JUN 15 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF OHIO AND NORTHWEST 
  PENNSYLVANIA...INCLUDING THE FOLLOWING AREAS...IN OHIO... 
  ASHLAND...ASHTABULA INLAND...ASHTABULA LAKESHORE...CRAWFORD... 
  CUYAHOGA...ERIE OH...GEAUGA...HANCOCK...HOLMES...HURON... 
  KNOX...LAKE...LORAIN...LUCAS...MAHONING...MARION...MEDINA... 
  MORROW...OTTAWA...PORTAGE...RICHLAND...SANDUSKY...SENECA... 
  STARK...SUMMIT...TRUMBULL...WAYNE...WOOD AND WYANDOT. IN 
  NORTHWEST PENNSYLVANIA...CRAWFORD PA...NORTHERN ERIE AND 
  SOUTHERN ERIE. 

* THROUGH LATE TONIGHT

* THUNDERSTORMS THIS AFTERNOON AND TONIGHT WILL BE CAPABLE OF
  PRODUCING INTENSE RAINFALL...WITH RAINFALL RATES IN EXCESS OF 2
  INCHES PER HOUR. SOME AREAS WILL HAVE MULTIPLE ROUNDS OF
  THUNDERSTORMS...EACH INCREASING THE THREAT FOR FLASH FLOODING.

* LOCALIZED AREAS OF FLASH FLOODING...AS WELL AS QUICK RISES ON
  AREA CREEKS AND STREAMS WILL BE LIKELY FROM THE HEAVY RAINFALL.
  URBAN FLOODING CAN OCCUR VERY QUICKLY...ESPECIALLY AT
  UNDERPASSES AND POOR DRAINAGE AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.
RAPID RISES OF RIVERS AND CREEKS ARE POSSIBLE. IF YOU ARE IN THE
WATCH AREA YOU SHOULD MONITOR WEATHER CONDITIONS CLOSELY. BE READY
TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A WARNING IS
ISSUED. STAY TUNED TO WEATHER RADIO FOR FURTHER UPDATES.

&&

$$
4 follow-up statements
761 
WGUS61 KCLE 152258
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
658 PM EDT MON JUN 15 2015

...FLASH FLOODING POSSIBLE TONIGHT...

.SHOWERS AND THUNDERSTORMS WILL CONTINUE TONIGHT AHEAD OF A FRONTAL
BOUNDARY APPROACHING FROM THE NORTHWEST. VERY MOIST ATMOSPHERIC
CONDITIONS WILL RESULT IN TORRENTIAL RAINFALL AND RAINFALL RATES
NEAR OR EXCEEDING 2 INCHES PER HOUR. THE SOIL IS ALREADY SATURATED
FROM RECENT RAINS IN SOME AREAS AND FLOODING COULD DEVELOP
QUICKLY.

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-160700-
/O.CON.KCLE.FF.A.0003.000000T0000Z-150616T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO...
MEADVILLE
658 PM EDT MON JUN 15 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 4 AM EDT TUESDAY...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF OHIO AND NORTHWEST PENNSYLVANIA...INCLUDING THE 
  FOLLOWING AREAS...IN OHIO...ASHLAND...ASHTABULA INLAND... 
  ASHTABULA LAKESHORE...CRAWFORD...CUYAHOGA...ERIE OH...GEAUGA...
   HANCOCK...HOLMES...HURON...KNOX...LAKE...LORAIN...LUCAS... 
  MAHONING...MARION...MEDINA...MORROW...OTTAWA...PORTAGE... 
  RICHLAND...SANDUSKY...SENECA...STARK...SUMMIT...TRUMBULL... 
  WAYNE...WOOD AND WYANDOT. IN NORTHWEST PENNSYLVANIA...CRAWFORD 
  PA...NORTHERN ERIE AND SOUTHERN ERIE. 

* UNTIL 4 AM EDT TUESDAY

* THUNDERSTORMS TONIGHT WILL BE CAPABLE OF PRODUCING INTENSE
  RAINFALL...WITH RAINFALL RATES IN EXCESS OF 2 INCHES PER HOUR.
  SOME AREAS WILL HAVE MULTIPLE ROUNDS OF THUNDERSTORMS...EACH
  INCREASING THE THREAT FOR FLASH FLOODING.

* LOCALIZED AREAS OF FLASH FLOODING...AS WELL AS QUICK RISES ON 
  AREA CREEKS AND STREAMS WILL BE LIKELY FROM THE HEAVY 
  RAINFALL. URBAN FLOODING CAN OCCUR VERY QUICKLY...ESPECIALLY 
  AT UNDERPASSES AND POOR DRAINAGE AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.
RAPID RISES OF RIVERS AND CREEKS ARE POSSIBLE. IF YOU ARE IN THE
WATCH AREA YOU SHOULD MONITOR WEATHER CONDITIONS CLOSELY. BE
READY TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A
WARNING IS ISSUED. STAY TUNED TO WEATHER RADIO FOR FURTHER
UPDATES.

&&

$$
137 
WGUS61 KCLE 160755
FFACLE

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
355 AM EDT TUE JUN 16 2015

OHZ003-006>009-017>019-160900-
/O.CAN.KCLE.FF.A.0003.000000T0000Z-150616T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...FINDLAY...TIFFIN...NORWALK
355 AM EDT TUE JUN 16 2015

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO AND
NORTHWEST OHIO HAS BEEN CANCELLED. ANY REMAINING HEAVY RAIN WILL
BE BRIEF AND SHOULD NOT CAUSE ANY NEW FLOODING. 

BE ALERT FOR ANY LEFTOVER HIGH WATER.

$$

OHZ010>014-020>023-027>033-036>038-047-089-PAZ001>003-161600-
/O.EXT.KCLE.FF.A.0003.000000T0000Z-150616T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-
PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-
MAHONING-MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...MEDINA...AKRON...RAVENNA...WARREN...UPPER SANDUSKY...
CAREY...BUCYRUS...MANSFIELD...ASHLAND...WOOSTER...CANTON...
YOUNGSTOWN...MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON...
ASHTABULA...ERIE...EDINBORO...MEADVILLE
355 AM EDT TUE JUN 16 2015

...FLASH FLOOD WATCH NOW IN EFFECT UNTIL NOON EDT TODAY...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* PORTIONS OF OHIO AND NORTHWEST PENNSYLVANIA...INCLUDING THE 
  FOLLOWING AREAS...IN OHIO...ASHLAND...ASHTABULA INLAND... 
  ASHTABULA LAKESHORE...CRAWFORD...CUYAHOGA...GEAUGA...HOLMES... 
  KNOX...LAKE...LORAIN...MAHONING...MARION...MEDINA...MORROW... 
  PORTAGE...RICHLAND...STARK...SUMMIT...TRUMBULL...WAYNE AND 
  WYANDOT. IN NORTHWEST PENNSYLVANIA...CRAWFORD PA...NORTHERN 
  ERIE AND SOUTHERN ERIE. 

* UNTIL NOON EDT TODAY

* SHOWERS AND THUNDERSTORMS WILL CONTINUE IN SOME AREAS THIS
  MORNING. SINCE THE GROUND IS SATURATED...ANY HEAVY RAIN WILL
  HAVE THE POTENTIAL TO CAUSE FLOODING.

* FLOODING...ESPECIALLY IN URBAN AREAS...CAN OCCUR VERY QUICKLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.
RAPID RISES OF RIVERS AND CREEKS ARE POSSIBLE. IF YOU ARE IN THE
WATCH AREA YOU SHOULD MONITOR WEATHER CONDITIONS CLOSELY. BE
READY TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A
WARNING IS ISSUED. STAY TUNED TO WEATHER RADIO FOR FURTHER
UPDATES.

&&

$$
996 
WGUS61 KCLE 161113
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
713 AM EDT TUE JUN 16 2015

OHZ010-027>030-036-037-161215-
/O.CAN.KCLE.FF.A.0003.000000T0000Z-150616T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LORAIN-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-
INCLUDING THE CITIES OF...LORAIN...UPPER SANDUSKY...CAREY...
BUCYRUS...MANSFIELD...ASHLAND...MARION...MOUNT GILEAD
713 AM EDT TUE JUN 16 2015

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO AND
NORTHWEST OHIO HAS BEEN CANCELLED. THE WIDESPREAD HEAVY RAIN HAS
ENDED AND NO NEW FLOODING IS EXPECTED. BE ALERT FOR LEFT OVER
HIGH WATER.

$$

OHZ011>014-020>023-031>033-038-047-089-PAZ001>003-161600-
/O.CON.KCLE.FF.A.0003.000000T0000Z-150616T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WAYNE-STARK-MAHONING-HOLMES-KNOX-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...MEDINA...AKRON...RAVENNA...WARREN...WOOSTER...
CANTON...YOUNGSTOWN...MILLERSBURG...MOUNT VERNON...ASHTABULA...
ERIE...EDINBORO...MEADVILLE
713 AM EDT TUE JUN 16 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL NOON EDT TODAY...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF OHIO AND NORTHWEST PENNSYLVANIA...INCLUDING THE 
  FOLLOWING AREAS...IN OHIO...ASHTABULA INLAND...ASHTABULA 
  LAKESHORE...CUYAHOGA...GEAUGA...HOLMES...KNOX...LAKE... 
  MAHONING...MEDINA...PORTAGE...STARK...SUMMIT...TRUMBULL AND 
  WAYNE. IN NORTHWEST PENNSYLVANIA...CRAWFORD PA...NORTHERN ERIE 
  AND SOUTHERN ERIE. 

* UNTIL NOON EDT TODAY

* SHOWERS AND THUNDERSTORMS WILL CONTINUE IN SOME AREAS THIS 
  MORNING. SINCE THE GROUND IS SATURATED...ANY HEAVY RAIN WILL 
  HAVE THE POTENTIAL TO CAUSE FLOODING. 

* FLOODING...ESPECIALLY IN URBAN AREAS...CAN OCCUR VERY QUICKLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.
RAPID RISES OF RIVERS AND CREEKS ARE POSSIBLE. IF YOU ARE IN THE
WATCH AREA YOU SHOULD MONITOR WEATHER CONDITIONS CLOSELY. BE
READY TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A
WARNING IS ISSUED. NEVER DRIVE INTO A FLOODED ROADWAY. STAY TUNED
TO WEATHER RADIO FOR FURTHER UPDATES.

&&

$$
285 
WGUS61 KCLE 161422
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
1022 AM EDT TUE JUN 16 2015



OHZ011>014-020>023-031>033-038-047-089-PAZ001>003-161530-
/O.CAN.KCLE.FF.A.0003.000000T0000Z-150616T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WAYNE-STARK-MAHONING-HOLMES-KNOX-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...MEDINA...AKRON...RAVENNA...WARREN...WOOSTER...
CANTON...YOUNGSTOWN...MILLERSBURG...MOUNT VERNON...ASHTABULA...
ERIE...EDINBORO...MEADVILLE
1022 AM EDT TUE JUN 16 2015

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF OHIO AND NORTHWEST
PENNSYLVANIA HAS BEEN CANCELLED. 

THE THREAT OF WIDESPREAD HEAVY RAINFALL HAS ENDED ACROSS THE
WATCH AREA. LIGHT SHOWERS REMAIN POSSIBLE INTO EARLY
AFTERNOON...MAINLY SOUTH OF AN AKRON TO YOUNGSTOWN LINE. HOWEVER
ANY ADDITIONAL RAINFALL WILL BE BRIEF AND NOT POSE A THREAT OF
SIGNIFICANT FLOODING.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this flash flood watch went out at Jun 15, 10:03 AM EDT, 1 hour 56 minutes earlier.

Area forecast discussion, Jun 15, 10:03 AM EDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1003 AM EDT MON JUN 15 2015

.SYNOPSIS...
A WEAK COLD FRONT WILL SAG ACROSS THE LOWER GREAT LAKES LATER
TONIGHT AND TUESDAY MORNING. THIS FRONT WILL MOVE BACK NORTH AS A
WARM FRONT ON WEDNESDAY. A STRONGER COLD FRONT SHOULD DROP ACROSS
THE AREA LATER THURSDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...

A MINIMAL AMOUNT OF SHOWERS ARE EXPECTED THIS MORNING WITH LIMITED
INSTABILITY. WITH A GENERAL LACK OF FORCING AND AMPLE CLOUD COVER...ADJUSTED
THE FORECAST TO JUST A CHANCE OF SHOWERS/SLIGHT CHANCE OF
THUNDERSTORMS THIS MORNING...THEN SCATTERED AND LIKELY WORDING FOR
THIS AFTERNOON AS WE APPROACH THE CONVECTIVE TEMP AND COVERAGE
INCREASES.

ORIGINAL "TODAY" DISCUSSION...
CHANGES IN THE WEATHER PATTERN WILL BE SLIGHT TODAY. THE
RELATIVELY STRONG LOW LEVEL JET IS PROGGED TO WEAKEN AND THE RIDGE
ALOFT WILL BUILD SLIGHTLY. WITH LESS OF A TRIGGER...SOMEWHAT LESS
RISK FOR SEVERE WEATHER BUT STILL A THREAT FOR ISOLATED
STRONG/SEVERE THUNDERSTORMS.

THE MAIN CONCERN REMAINS THE THREAT FOR HEAVY RAIN. THE SOUTHERN
AND EASTERN COUNTIES ARE SATURATED IN MANY AREAS. THERE WILL BE
THUNDERSTORMS AROUND BUT THE COVERAGE SHOULD BE LESS THAN
YESTERDAY. THE BETTER THREAT FOR ORGANIZED THUNDERSTORMS SHOULD
DEVELOP AHEAD OF THE WEAK COLD FRONT SAGGING SOUTH ACROSS THE
GREAT LAKES. THIS ACTIVITY SHOULD REACH NORTHWEST OHIO LATER IN
THE DAY AND SPREAD SOUTHEAST TONIGHT. WE MAY NEED A FLOOD WATCH
TODAY OR TONIGHT BUT WILL WAIT TO SEE THE EXTENT OF THE CONVECTION
TODAY/TONIGHT. WILL CONTINUE TO MENTION HEAVY RAIN IN THE
FORECAST.

ASSUMING THAT WE DO HAVE RAIN FREE PERIODS TODAY THE TEMPERATURE
SHOULD BE ABLE TO SNEAK UP TO THE MID 80S IN MOST AREAS...PERHAPS
A FEW UPPER 80S. IT WILL BE STEAMY WITH DEW POINTS AROUND 70.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
THE WEAK COLD FRONT WILL SAG ACROSS THE AREA LATE TONIGHT SHOWERS
AND THUNDERSTORMS SHOULD FILL IN AHEAD OF THE FRONT. THE FRONT WILL
BE SHALLOW AND THERE COULD BE LINGERING SHOWERS INTO TUESDAY.
TEMPERATURES SHOULD BE SOMEWHAT COOLER ON TUESDAY ESPECIALLY NEAR
LAKE ERIE BUT IT MAY TAKE UNTIL LATER IN THE DAY TO FEEL THE
HUMIDITY DROP.

THE FRONT SEEMS DESTINED TO RETURN NORTH AS A WARM FRONT. THE TIMING
IS UNCERTAIN. WILL ALLOW FOR A CHANCE OF SHOWERS AND THUNDERSTORMS
TO SPREAD BACK ACROSS THE FORECAST AREA LATER TUESDAY NIGHT FOR
THE SOUTHERN AND WESTERN COUNTIES BUT MORE LIKELY ON WEDNESDAY.
DEW POINTS WILL BEGIN TO RISE AGAIN FROM SOUTHWEST TO NORTHEAST
WEDNESDAY INTO WEDNESDAY NIGHT.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
THE NEXT COLD FRONT IS STILL EXPECTED TO CROSS THE AREA THU INTO
THU NIGHT. WITH AMOUNT OF GROUND MOISTURE THAT SHOULD BE
PRESENT...WILL KEEP LIKELY POPS GOING.

THE MODELS SHOW THE FRONT FINALLY GETTING PUSHED WELL SE OF THE AREA
BY FRI BUT STILL HAVE DECENT MOISTURE STAYING OVER THE OH VALLEY IN
RESPONSE TO A WEAK UPPER TROUGH MOVING ACROSS OH FRI NIGHT INTO SAT.
ANOTHER S/W DIGS SE INTO THE UPPER MIDWEST ON SUN HELPING TO DRAW
DEEPER MOISTURE BACK OVER THE REGION. SEE NO REASON TO THINK THERE
WON'T BE AT LEAST A CHC FOR SHRA/TSRA TO OCCUR ANY OF THE TIME FRI
THRU SUN AS WET PATTERN LOOKS TO CONTINUE FOR ANOTHER WEEK AND A
HALF.

TEMPS SHOULD RUN NEAR NORMAL.

&&

.AVIATION /12Z MONDAY THROUGH FRIDAY/...
MORNING STRATUS AND FOG WILL GRADUALLY LIFT TO HIGH END MVFR OR
VFR CU THRU MIDDAY WHILE SCT SHRA AND A FEW TSRA HANG AROUND.
STRONGER TSRA WILL DEVELOP MID TO LATE AFTERNOON AND LIKELY REMAIN
NUMEROUS TONIGHT AS A COLD FRONT DROPS SE INTO THE AREA. WILL
LIKELY SEE CIGS AND VSBYS DROPPING TO LOW MVFR OR IFR AGAIN
TONIGHT AS THE AIR MASS COOLS BUT WILL STAY WITH JUST MVFR DUE TO
EXPECTED WIDESPREAD CLOUD COVER. SW WINDS GENERALLY 10 KNOTS OR
LESS WILL START TO TURN TO THE NW TOWARD THE END OF THE NIGHT FOR
TOL...FDY AND MAYBE CLE.

OUTLOOK...PERIODS OF NON-VFR MON THRU FRI WITH SCT SHRA/TSRA.

&&

.MARINE...
SW WINDS OF 5 TO 15 KNOTS WILL TURN W TO NW INTO TUE
MORNING AS A COLD FRONT PASSES BY AND COULD BRIEFLY INCREASE TO 10
TO 20 KNOTS FOR A WHILE TUE MORNING. WINDS WILL CONTINUE TO VEER TO
NE TUE NIGHT THEN EAST ON WED AND FINALLY TO S TO SW WED NIGHT.
ANOTHER COLD FRONT IS EXPECTED TO CROSS THE LAKE BY THU NIGHT. SW
WINDS AROUND 10 TO 15 KNOTS SHOULD TURN TO THE NORTH BEHIND THE
FRONT THEN QUICKLY TO THE NE FOR FRI.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...KOSARIK
NEAR TERM...KEC/KOSARIK
SHORT TERM...KOSARIK
LONG TERM...ADAMS
AVIATION...ADAMS
MARINE...ADAMS
Hazardous weather outlook, Jun 15, 5:48 AM EDT, 6 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
548 AM EDT MON JUN 15 2015

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-161000-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
548 AM EDT MON JUN 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

HEAVY RAIN IS LIKELY AGAIN WITH THUNDERSTORMS TODAY AND TONIGHT.
AREAS THAT SEE SIGNIFICANT THUNDERSTORM ACTIVITY COULD BE AT RISK
FOR FLOODING AND A FLOOD WATCH MAY BE NEEDED.

ISOLATED SEVERE THUNDERSTORMS MAY DEVELOP ESPECIALLY LATE TODAY
AND EARLY TONIGHT AHEAD OF A WEAK COLD FRONT. DAMAGING WINDS AND
LARGE HAIL ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

AN ACTIVE WEATHER PATTERN WILL PERSIST THIS WEEK...WITH STRONG TO
SEVERE THUNDERSTORMS AND LOCALIZED HEAVY RAINFALL POSSIBLE ON
THURSDAY AND AGAIN THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

LEZ061-142>149-162>169-161000-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
548 AM EDT MON JUN 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED SEVERE THUNDERSTORMS MAY DEVELOP ESPECIALLY LATE TODAY
AND EARLY TONIGHT AHEAD OF A WEAK COLD FRONT. DAMAGING WINDS AND
LARGE HAIL ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

AN ACTIVE WEATHER PATTERN WILL PERSIST THIS WEEK...WITH STRONG TO
SEVERE THUNDERSTORMS POSSIBLE ON THURSDAY AND AGAIN THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 8:08 PM EDTSevere Thunderstorm WarningCLEMahoning37 min
Jun 14, 8:23 PM EDTAreal Flood AdvisoryCLEGeauga, Portage, Trumbull6 hr
Jun 14, 8:27 PM EDTAreal Flood AdvisoryCLEMahoning, Stark3 hr
Jun 14, 8:36 PM EDTSpecial Weather StatementCLELorain39 min
Jun 14, 9:06 PM EDTSpecial Weather StatementCLECrawford, Marion, Wyandot39 min
Jun 14, 9:12 PM EDTAreal Flood AdvisoryCLECrawford, Marion, Wyandot3 hr
Jun 15, 12:46 AM EDTRiver Flood WarningCLETrumbull61 hr
Jun 15, 5:38 PM EDTSpecial Marine WarningCLE112 min
Jun 15, 6:34 PM EDTSpecial Marine WarningCLE116 min

Nearby

Flash Flood Watches in Ohio, 2015Flash Flood Watches in Pennsylvania, 2015Every flash flood watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.